RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2016, Volume 56, Number 2, Pages 252–258 (Mi zvmmf10342)  

This article is cited in 1 scientific paper (total in 1 paper)

An algorithm for reconstructing the Dirac operator with a spectral parameter in the boundary condition

T. Sh. Abdullaeva, I. M. Nabievbc

a University of Caucasus, ul. G. Alieva 120, Khyrdalan, Azerbaijan, AZ0101
b Baku State University, ul. Khalilova 23, Baku, Azerbaijan, AZ1148
c Institute of Matematics and Mechanics, Azerbaijan National Academy of Sciences, ul. B. Vagabzade 9, Baku, Azerbaijan, AZ1141

Abstract: The problem of reconstructing the Dirac operator with nonseparated boundary conditions of which one includes a spectral parameter is considered. A uniqueness theorem is proved, and an algorithm for solving the inverse problem is proposed.

Key words: Dirac operator, nonseparated boundary conditions, eigenvalues, inverse eigenvalue problem, algorithm for solving the inverse problem.

DOI: https://doi.org/10.7868/S0044466916020022

Full text: PDF file (127 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2016, 56:2, 256–262

Bibliographic databases:

Document Type: Article
UDC: 519.642.8
Received: 30.03.2015

Citation: T. Sh. Abdullaev, I. M. Nabiev, “An algorithm for reconstructing the Dirac operator with a spectral parameter in the boundary condition”, Zh. Vychisl. Mat. Mat. Fiz., 56:2 (2016), 252–258; Comput. Math. Math. Phys., 56:2 (2016), 256–262

Citation in format AMSBIB
\Bibitem{AbdNab16}
\by T.~Sh.~Abdullaev, I.~M.~Nabiev
\paper An algorithm for reconstructing the Dirac operator with a spectral parameter in the boundary condition
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2016
\vol 56
\issue 2
\pages 252--258
\mathnet{http://mi.mathnet.ru/zvmmf10342}
\crossref{https://doi.org/10.7868/S0044466916020022}
\elib{http://elibrary.ru/item.asp?id=25343614}
\transl
\jour Comput. Math. Math. Phys.
\yr 2016
\vol 56
\issue 2
\pages 256--262
\crossref{https://doi.org/10.1134/S0965542516020020}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373669000008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962776863}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10342
  • http://mi.mathnet.ru/eng/zvmmf/v56/i2/p252

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. Akcay, Kh. R. Mamedov, “The main equation of inverse problem for Dirac operators”, Univ. Politeh. Buchar. Sci. Bull.-Ser. A-Appl. Math. Phys., 79:4 (2017), 159–168  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:219
    Full text:8
    References:86
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019